Parkinson's hallucinations and taking... - Parkinson's Movement

Parkinson's Movement
17,415 members17,290 posts

Parkinson's hallucinations and taking niacin to stop them

parkie13
parkie13

healthunlocked.com/parkinso...

Please read the posts by Donzim, her husband suffered from hallucinations and he had Parkinson's. They stopped the hallucinations by using niacin. She's giving name of a doctor that you can look up his work on Google. If you have never taken niacin I will start slowly since its causes flushing of the face and the ears. Your body gets used to it after a while however it's a little bit disconcerting When you first start. Mary

14 Replies
oldestnewest

Abram Hoffer's niacin protocol can definitely help in some cases, however since niacin comes in different forms it's good to learn about them and avoid time realeased form.

Why should we avoid time release Niacin faridaro? Since I read a suggestion by silvestrov some time ago about a certain time release brand of Niacin, I have been giving it to my husband (PWP) & I take it too.

I remember reading some place that high doses of time release niacin can cause liver damage. I have a book on niacin, will try to find it and clarify the subject. In low doses time released form should be fine.

Oh dear.....what's a high dose? We have 1000mg by Nature's Plus

Dr. Hoffer's protocol calls for 3000mg, which is a mega dose.

I checked my book "Niacin: the real story" which says "regular niacin is quite safe, extended - or time release are safe, but unnecessarily pricey, and sustained release has the most side effects" which later was explained that increase in liver toxicity of sustained release niacin mainly occurred with doses 1,500 mg/day.

So time release niacin should be safe, sorry for the alarm.

Thanks faridaro

You are very welcome, hope you'll get good results!

ConnieD
ConnieD
in reply to GioCas

Does anyone keep in touch with Silvestrov I miss his insight and knowledge.

munchybunch
munchybunch
in reply to ConnieD

Me too. Where’s he gone??

Despe
Despe
in reply to munchybunch

I believe there was a conflict between Silvestrov and Sunvox.

munchybunch
munchybunch
in reply to Despe

That’s so sad!

You may also like...